# SDR ASAA2020111433557

- Difficulty date: November 14, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,329 hours, 7,921 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP633
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 26,431 hours, 8,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY FOUND NR 2 ENGINE STATIC FUEL LEAK FROM RT VSV DRAIN AT 28 DPM.  RAN NR 2 ENGINE, NO LEAKS NOTED AT IDLE RUN AND AFTER SHUT DOWN, REF B737-900 AMM 71-71 00.  BEFORE AND DURING NR 2 ENGINE RUN FUEL/OIL HEAT EXCHANGER LEAKING AT 6 DPM, AFTER SHUT DOWN LEAKING AT 1 DPM, REF AMM 71-71-00.  GROUNDED-YES.  REMOVED NR 2 ENGINE OUTBOARD VSV ACTUATOR, REF B737-900 AMM 75-31-01/401.  LEAK TEST GOOD.  OIL/FUEL HEAT EXCHANGER REMOVED AND REPLACED IN LOGPAGE 60068973.
